Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 4, 2007, 6:19 PM EDT for Bulloch County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2007, 6:19 PM EDT (22:19 UTC)
- Expired
- May 4, 2007, 6:40 PM EDT
- In force
- 21 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 73 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 042219 SVRCHS GAC031-042300- /O.NEW.KCHS.SV.W.0039.070504T2219Z-070504T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 619 PM EDT FRI MAY 4 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BULLOCH COUNTY IN SOUTHEAST GEORGIA... * UNTIL 700 PM EDT * AT 617 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OR ABOUT OVER STATESBORO. THIS STORM WAS NEARLY STATIONARY. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... STATESBORO... HOPEULIKIT... VERY LARGE HAIL IS LIKELY WITH THIS DANGEROUS THUNDERSTORM. IF YOU ARE IN THE PATH MOVE INDOORS TO AN INTERIOR ROOM ON THE LOWEST FLOOR AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3243 8182 3243 8174 3256 8170 3256 8187 $$
1 follow-up statement
000 WWUS52 KCHS 042240 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 640 PM EDT FRI MAY 4 2007 GAC031-042250- /O.CAN.KCHS.SV.W.0039.000000T0000Z-070504T2300Z/ BULLOCH GA- 640 PM EDT FRI MAY 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY HAS BEEN CANCELLED... AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3243 8182 3243 8174 3256 8170 3256 8187 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:50 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 4, 3:50 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 350 PM EDT FRI MAY 4 2007 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... DIFFERENTIAL HEATING BOUNDARY DEVELOPED THIS AFTERNOON BETWEEN THE CLOUD COVERED LOCATIONS TO THE NORTH IMPACTED BY THE SURFACE WEDGE INLAND...AND AREAS TO THE SOUTH THAT WERE ABLE TO SCATTER OUT. FIRST STORMS OF THE AFTERNOON HAVE THUS DEVELOPED AROUND EFFINGHAM COUNTY AT THE INTERSECTION OF THIS DIFFERENTIAL HEATING BOUNDARY AND THE SEABREEZE FRONT. WIDESPREAD CUMULUS IN THE SOUTHEAST GEORGIA COUNTIES ARE EVIDENCE OF THE INSTABILITY PRESENT THAT MAY ASSIST IN SPINNING UP A FEW MORE ISOLATED THUNDERSTORMS THROUGH THE AFTERNOON. SURFACE HIGH TO THE NORTHEAST WILL MAINTAIN A WEDGE EAST OF THE APPALACHIANS TONIGHT...WITH A WEAK FRONT DEPICTING THE SOUTHERN EXTENT OF THE WEDGE LINGERING ACROSS THE FORECAST AREA. EXPECT SHOWER CHANCES TO DIMINISH OVERNIGHT AS THE DAYTIME INSTABILITY AND SEABREEZE FORCING ARE NO LONGER INFLUENTIAL. THE SURFACE FRONTAL BOUNDARY RETREATS NORTHWARD EARLY SATURDAY...AS THE INLAND WEDGE ERODES AHEAD OF A DEVELOPING WAVE OF LOW PRESSURE TO THE WEST. AT THE SAME TIME...AN UPPER SHORTWAVE OVER THE OHIO VALLEY WILL MERGE WITH THE SOUTHERN EDGE OF A DEEP TROUGH ALOFT OVER THE NORTHEASTERN STATES. THE UPPER TROUGH THEN PUSHES SOUTHWARD AND PROVIDES ENOUGH UPPER LEVEL ENERGY TO ALLOW THE SURFACE WAVE TO INTENSIFY AS IT DROPS THROUGH THE CAROLINAS THROUGH SATURDAY NIGHT. HAVE ADVERTISED BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON IN COMPARISON TO THIS AFTERNOON...DUE TO MORE CONDUCIVE UPPER DYNAMICS. BEST UPPER FORCING WILL INITIALLY BE TO THE NORTH. HAVE THUS MENTIONED CHANCE THUNDERSTORMS MAINLY NORTH OF SAVANNAH RIVER FOR THE AFTERNOON...WITH A SLIGHT CHANCE SOUTHERN COUNTIES. LIMITING FACTORS FOR ANY STRONG CONVECTION WITH BE THE PERSISTENT CLOUD COVER SUPPRESSING DAYTIME HEATING AND UNIMPRESSIVE WIND FIELDS ALOFT. GFS INDICATES THE CENTER OF THE SURFACE LOW MOVING OFFSHORE APPROXIMATELY AT THE NC/SC BORDER EARLY SUNDAY MORNING...WITH NAM BRINGING THE LOW OFFSHORE FURTHER TO THE NORTH. WILL SPREAD THE CHANCE POPS OVER THE ENTIRE CWA BY SATURDAY EVENING BEGINS TO CROSS THROUGH THE FORECAST AREA. HIGH TEMPERATURES SATURDAY WILL RANGE FROM THE UPPER 70S NORTH TO THE LOWER 80S IN THE SOUTHERN COUNTIES. OVERNIGHT CLOUDS BOTH TONIGHT AND SATURDAY NIGHT WILL MAINTAIN LOW TEMPERATURES IN THE 60S. && .LONG TERM /SUNDAY THROUGH FRIDAY/...THE UPR-LVL PATTERN WL REMAIN HIGHLY AMPLIFIED ACROSS THE U.S. THROUGH MUCH OF THE XTNDD PERIOD. A STRONG SHORTWAVE ROTATING CYCLONICALLY AROUND THE LARGE UPR LOW OVR THE CANADIAN MARITIMES WL HELP DRIVE A LARGE CANADIAN ANTICYCLONE S THROUGH THE CAROLINAS AND GA THIS WEEKEND. THE FNT IS XPCTD TO PUSH INTO THE SC ZONES BY LTE SUN MRNG AND CLR OUR GA ZONES ALONG THE ALTAMAHA RIVER DURING THE AFTN. GIVEN THE TIMING OF THE FNT...A LARGE TEMP DIFFERENTIAL WL LIKELY BE FOUND ACROSS THE CWFA WITH READINGS TOPPING OUT IN THE LWR-MID 70S ACROSS THE CHARLESTON TRI-COUNTY AREA WARMING TO THE LWR-MID 80S ALONG THE ALTAMAHA RIVER. THERE WL LIKELY BE ENOUGH LIFT AND LOW-LVL MOISTURE ALONG THE BNDRY TO SUPPORT SCATTERED SHOWERS WITH A FEW TSTMS ACROSS SE GA WHERE THE THERMODYNAMIC ENVIRONMENT WL BE MORE FAVORABLE FOR CONVECTION. PCPN WL QUICKLY END FROM N-S SUN AFTN AS MUCH DRIER AND COOLER AIR ADVECTS SOUTHWARD AS CYCLOGENESIS TAKES PLACE WELL OF THE SC COAST. DRY CONDITIONS WL DOMINATE FOR THE REMAINDER OF THE FCST PERIOD WITH HIGH PRES DOMINATING BOTH AT THE SFC AND ALOFT. TEMPS WL START THE WEEK OUT WELL BELOW NORMAL THEN SLOWLY WARM BACK ABOVE NORMAL BY WEEK/S END. LOWS MON MRNG COULD COME VERY CLOSE TO RECORD TERRITORY...ESP AT SAV AND CHL. && .MARINE... WINDS OVER THE MARINE ZONES WILL REMAIN EAST TO NORTHEAST TONIGHT...AS SURFACE HIGH PRESSURE CONTINUES TO RIDGE INLAND. THE WEAK BOUNDARY OVER THE COASTAL WATERS REPRESENTING THE SOUTHERN EXTENT OF THE INLAND WEDGE WILL RETREAT NORTHWARD ON SATURDAY...ALLOWING WINDS TO VEER TO A MORE SOUTHEAST DIRECTION BY THE AFTERNOON AND SOUTHERLY BY THE EVENING. A STRONG CDFNT WL PUSH S ACROSS THE WTRS ON SUN AS STRONG HIGH PRES BUILDS IN FROM THE N. STRONG CAA COUPLED WITH SST/S IN THE LWR-MID 70S WL SUPPORT DEEP MIXING PROFILES WITH WNDS AND SEAS LIKELY PUSHING WELL INTO THE SCA RANGE BY MID AFTN ACROSS THE SC WTRS AND LTE AFTN ACROSS THE GA WTRS. THERE IS EVEN A DISTINCT POSSIBILITY THAT GALES MAY OCCUR OVR THE GA OFFSHORE WTRS AS THE PRES GRADIENT BEGINS TO TIGHTEN WITH LOW PRES DVLPG OFF THE SC COAST. FCST SOUNDINGS SUPPORT AT LEAST FREQUENT GUSTS IN EXCESS OF 34 KT SO CONFIDENCE FOR GALE FORCE WNDS IS INCRG. PER COORD WITH OPC AND JAX WL CAP WNDS AT 25-30 KT FOR NOW HWVR WL UPDATE THE HAZARDOUS WEATHER OUTLOOK TO INCLUDE A POSSIBILITY FOR GALE CONDITIONS FOR AMZ374. THE DVLPG NE FETCH WL SUPPORT RAPIDLY BUILDING SEAS SUN-MON. XPCT COMBINED SEAS /THE COMBINATION OF WIND WAVE AND SWELL/ TO TOP OUT IN THE 5-8 FT RANGE WITHIN 20 NM AND 10-13 FT ACROSS THE GA OFFSHORE WTRS. ITS DOES APPEAR AS THOUGH AN EXTENDED SCA EVENT WL LIKELY UNFOLD THROUGH ERLY NXT. && .AVIATION /18Z-18Z/... LOWER CLOUDS HAVE SCATTERED THIS AFTERNOON WITH HIGH CLOUDS REMAINING OVER THE FORECAST AREA. A GENERALLY EAST ONSHORE FLOW WILL CONTINUE AT BOTH TERMINALS THROUGH THE TAF PERIOD...WITH WINDS DIMINISHING OVERNIGHT. SOMEWHAT UNCERTAIN ON THE EXTENT OF CIGS THIS EVENING AND HAVE MAINTAINED SCATTERED TO BROKEN VFR CIGS THROUGH THE EVENING. CONFIDENCE IS HIGHER THAT MVFR AND IFR CIG/VSBYS MAY DEVELOP AFTER MIDNIGHT. MAV AND MET GUIDANCE AGREE ON LOWERED CIGS AS SURFACE MOISTURE BECOMES TRAPPED UNDER THE INVERSION...WITH ONLY MET INDICATING REDUCED VSBYS. CONDITIONS EXPECTED TO IMPROVE SHORTLY AFTER SUNRISE AT BOTH KCHS AND KSAV AS CIGS LIFT TO VFR. && .LAKE WINDS...STRONG CAA AND WARM LAKE WATERS WL LIKELY SUPPORT LAKE WIND ADVISORY CRITERIA ON LAKE MOULTRIE BY LATE SUN AFTN OR SUN EVNG. WL INCLUDE A MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT A LAKE WIND ADVISORY MAY EVENTUALLY BE NEEDED. && .HIGH SURF/RIP CURRENTS...THERE WL BE AN ENHANCED RISK FOR RIP CURRENTS SUN AND MON ALONG THE BEACHES OF SRN SC AND SE GA. IN ADDITION...BUILDING SEAS MAY SUPPORT HIGH SURF ADVISORY CONDITIONS ACROSS PORTIONS OF THE COAST...ESP FROM EDISTO BEACH S TO THE ALTAMAHA SOUND. WL ADDRESS BOTH HAZARDS IN THE HAZARDOUS WEATHER OUTLOOK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 79/SBT
Hazardous weather outlook, May 4, 4:34 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 434 PM EDT FRI MAY 4 2007 GAZ087-088-099>101-114>116-118-137-138-140-051030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- 434 PM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. .STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS WILL POSSIBLE THIS EVENING...MAINLY ALONG AND AHEAD OF THE SEA BREEZE. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SMOKE...AREAS OF SMOKE AND HAZE WILL CONTINUE ACROSS THE AREA TONIGHT. VISIBILITIES OF 3 TO 5 MILES WILL OCCUR WITH LOCALIZED VISIBILITIES AS LOW AS 2 MILES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON. A FEW OF THE STORMS MAY BECOME STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ040-042>045-047-051030- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 434 PM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON. A FEW OF THE STORMS MAY BECOME STRONG OR SEVERE. .LAKE WINDS...WINDS WILL INCREASE TO 20 TO 25 KNOTS ON LAKE MOULTRIE SUNDAY AND SUNDAY NIGHT. A LAKE WIND ADVISORY MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-051030- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 434 PM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON. A FEW OF THE STORMS MAY BECOME STRONG OR SEVERE. .HIGH SURF/RIP CURRENTS...THERE WILL BE AN ENHANCED RISK FOR RIP CURRENTS SUNDAY AND MONDAY AS STRONG NORTHEAST WINDS AND INCREASING SWELLS AFFECT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA. IN ADDITION...MINOR BEACH EROSION AND HIGH SURF MAY DEVELOP. A HIGH SURF ADVISORY MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-051030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 434 PM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .MARINE...WINDS WILL INCREASE SUNDAY AND SUNDAY NIGHT ACROSS THE COASTAL WATERS SUNDAY NIGHT. THERE IS A POSSIBILITY THAT GALE FORCE WINDS MAY OCCUR...PARTICULARLY FOR THE WATERS FROM THE SAVANNAH RIVER ENTRANCE TO THE ALTAMAHA SOUND OUT 20 TO 60 NM. GALE WARNINGS MAY EVENTUALLY BE NEEDED FOR PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 4, 4:30 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 430 PM EDT FRI MAY 4 2007 GAZ100-042115- BULLOCH- 430 PM EDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT EASTERN BULLOCH COUNTY THROUGH 515 PM EDT... AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR STILSON...OR ABOUT 9 MILES WEST OF SPRINGFIELD. THIS STORM WAS DRIFTING SLOWLY TO THE WEST. OTHER THUNDERSTORMS...SOME STRONG MAY DEVELOP ACROSS EASTERN PORTIONS OF BULLOCH COUNTY THROUGH 515 PM. AREAS IN AND AROUND BROOKLET...LEEFIELD AND STILSON WILL BE IMPACTED THROUGH 530 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, May 4, 5:10 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 510 PM EDT FRI MAY 4 2007 GAZ088-SCZ042-042200- HAMPTON-SCREVEN- 510 PM EDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY AND HAMPTON COUNTY THROUGH 600 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GARNETT TO ROCKY FORD...OR ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF RIDGELAND TO 13 MILES SOUTHEAST OF MILLEN... MOVING NORTH AT 5 MPH. AREAS IN AND AROUND FURMAN...GARNETT...SCOTIA...SHIRLEY... ALTMAN...CAPTOLO...HUNTERS...ROCKY FORD AND WOODCLIFF WILL BE IMPACTED THROUGH 600 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. JAQ
Special weather statement, May 4, 5:13 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 513 PM EDT FRI MAY 4 2007 GAZ100-042200- BULLOCH- 513 PM EDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 600 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM STATESBORO TO HUBERT. THESE STORMS WERE MOVING SOUTHWEST AT 5 MPH. AREAS IN AND AROUND BROOKLET...GEORGIA SOUTHERN...LEEFIELD... STATESBORO AND STILSON WILL BE IMPACTED THROUGH 600 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. JAQ
Local storm report, May 4, 5:30 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL PORTAL 32.54N 81.93W
05/04/2007 E0.88 INCH BULLOCH GA LAW ENFORCEMENT
NICKEL SIZE HAIL WAS REPORTED AT BANK CREEK CHURCH ROAD.
&&
79Local storm report, May 4, 5:35 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
535 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 5 NE PORTAL 32.59N 81.87W
05/04/2007 E0.88 INCH BULLOCH GA TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL ON HIGHWAY 25 ROCKY FORD ROAD
NEAR HOPEULIKIT
&&
79Local storm report, May 4, 6:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
600 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL MILLEN 32.80N 81.95W
05/04/2007 E0.88 INCH JENKINS GA LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED IN THE CITY OF MILLEN.
0555 PM TSTM WND GST MILLEN 32.80N 81.95W
05/04/2007 E40.00 MPH JENKINS GA LAW ENFORCEMENT
35 TO 40 MPH WIND GUSTS REPORTED BY 911 CENTER IN THE
CITY OF MILLEN.
0555 PM TSTM WND DMG MILLEN 32.80N 81.95W
05/04/2007 JENKINS GA LAW ENFORCEMENT
LIMBS FROM 2 TO 3 INCHES IN DIAMETER DOWN IN MILLEN.
&&
79The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 23 min |
| May 4, 4:17 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 43 min |
| May 4, 5:24 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 36 min |
| May 4, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 38 min |
| May 4, 6:15 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 15 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.